MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ECHELON FLEX 45 COMPACT; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. ECHELON FLEX 45 COMPACT; STAPLE, IMPLANTABLE
Catalog Number SC45A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that gbp latam team performed a test purchase in colombia due to a suspicious seller.Product sc45a ¿ batch k4ck6z - suspicious of tampering ¿ this batch invalid ¿ there is inscription ¿muestra sin valor commercial¿.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 9/18/2024 d4: batch # unk investigation summary the reported event for the sc45a device was suspect tampering.This is an analysis of the photos submitted to ethicon endo surgery for evaluation.During the visual analysis, the following was observed: the photo shows a packaging, code sc45a.In addition, the tyvek has a label attached to it in the lot area and expiration date with lot # k4ck6z, exp.Date: 2026-08.Lot number was reviewed, and it belongs to a sc45a device.The expiration date printed on the label does not match with the expiration date recorded on the quality tracking system 2016-03-30.Additionally, the labels on the packaging are not from j&j.Based on the photos reviewed, the tampered product is confirmed.Additional information was requested and the following was obtained: ¿ how was the product purchased? test purchase performed by a gbp supplier.¿ is there an indication of how the product was distributed? no, it is part of the investigation.¿ is there any indication of the source? no ¿ based on the packaging, is there any indication of which market the original genuine product may have come from? no ¿ was the device used on a patient? if so, was there any patient consequence? no ¿ is a photo available of the product? yes.

Brand Name
ECHELON FLEX 45 COMPACT
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
*  
3035526892
MDR Report Key20250783
Report Number3005075853-2024-07016
Device Sequence Number20992136
Product Code GDW
UDI-Device Identifier10705036002697
UDI-Public10705036002697
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K051002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSC45A
Device Lot NumberK4CK6Z
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/27/2024
Initial Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown